Monotonicity of entropy for real multimodal maps
Bruin, H. and van Strien, Sebastian. (2015) Monotonicity of entropy for real multimodal maps. Journal of the American Mathematical Society, Volume 28 . pp. 1-61. ISSN 1088-6834Full text not available from this repository.
Official URL: http://www.ams.org/publications/journals/journalsf...
In 1992, Milnor  posed the Monotonicity Conjecture that within a
family of real multimodal polynomial interval maps with only real critical points,
the isentropes, i.e., the sets of parameters for which the topological entropy is
constant, are connected. This conjecture was already proved in the mid-1980s for
quadratic maps by a number of different methods, see [30, 10, 9, 26, 42]. In 2000,
Milnor & Tresser , provided a proof for the case of cubic maps. In this paper
we will prove the general case of this 20 year old conjecture.
|Item Type:||Journal Article|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Journal of the American Mathematical Society|
|Publisher:||American Mathematical Society|
|Page Range:||pp. 1-61|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)